(Closed) I think my body is about to break in half. Help!

posted 8 years ago in Wellness
Post # 3
Member
3762 posts
Honey bee
  • Wedding: May 2010

Ooh not fun.  I forgot to schedule appts before too.  Sorry I don’t have any advice, just sympathy.

Post # 4
Member
3285 posts
Sugar bee
  • Wedding: November 2009

I know the feeling.  Definitely contact prof to see if any make-up can be scheduled because it’ll be very hard to concentrate while you’re dying!!

Post # 5
Member
4567 posts
Honey bee
  • Wedding: August 2010

Can he run out and get those self-stick heating pads? They’re kinda weird, but they really, really work! I get the kind for the upper back and stick them on- they don’t take up much room under your pants. I was totally a skeptic til I had those kind of cramps and a friend at work FORCED me to try one and it REALLY helped!

Post # 6
Member
212 posts
Helper bee
  • Wedding: September 2010

Do you have  a heating pad? Using one is the only way I survive!

Post # 7
Member
5263 posts
Bee Keeper
  • Wedding: June 2012

Ohhhh, I feel you! I just switched birth controls this month, but I, too, was late in making my appointment. Which means that the pill isn’t all the way in my system and MY GOD I FORGOT CRAMPS WERE THIS PAINFUL. I spent all last night curled in a ball grumbling a moaning. A hot bath made it worse (?!) somehow, and I could barely eat chocolate. 

So, I don’t know what to tell you, but believe me, I can commiserate. 

Post # 9
Member
208 posts
Helper bee
  • Wedding: September 2010

Oh No! That suuuucks! I would suggest e-mailing your prof and telling her that you are unable to make it because you are experiencing some side effects related to changing a perscription med. Totally legitimate. You can’t help that your body is tweeking out after a major shift in hormone levels! I hope you feel better soon!

Post # 10
Member
342 posts
Helper bee
  • Wedding: April 2010

Heating pads, ginger ale, and aleve.  I don’t know why, but aleve kicks tylenol and advil’s collective butts when it comes to cramps/muscle pain. 

Feel better -the first time off of birth control suuuucks.

Post # 12
Member
2397 posts
Buzzing bee
  • Wedding: May 2010

I literally feel your pain.  My cramps are so unbearably painful (have been since middle school), that I literally can’t stand the pain when I’m off the pill.  Honestly, the only thing that makes me feel better is to curl up in bed in the fetal position with a heating pad and pass out.

I would stick it out for another hour or so to see if the meds kick in, which they sometimes do for me.  Otherwise, I’d be sending an “I have stomach flu” email.  That’s my ge-out-of-class email of choice.

Post # 13
Member
2214 posts
Buzzing bee

I would def email your prof, especially if you think it won’t be a big deal to reschedule.  I’d say something along the lines of what Rosiebear said.  Just something generic about switching prescriptions, so you don’t have to say you have lady problems (for some reason it sounds more legitimate, I think).  There’s no point in trying to take an exam when you’re feeling miserable and won’t be able to concentrate as well.  Good luck and feel better!

Post # 15
Member
5498 posts
Bee Keeper
  • Wedding: September 2010

Get a hold of your prof!!! Drink lots and lots of water. I like to lay down in bed and curl up in a ball. If you can sleep, do it! Sorry you’re not having a fun time.If you can find a heating pad, use it.

I felt that way coming off BC, too. In middle school/hs I always felt like I was about to throw up because the cramps hurt so bad! I hope you start feeling better!

Post # 16
Member
14186 posts
Honey Beekeeper
  • Wedding: June 2009

Well if your professor would let you reschedule that’d be one thing. However, professors didnt let you reschedule at my university unless you had the flu. Pain didn’t count. They were pretty relentless. And she might think you’re just being lame. I once woke up with the flu the morning of a calculus exam and i had to GO to student death and get a nausea shot. He almost didn’t excuse me but i threw up like 3 times on the way there and i had to get proof faxed over. It was ridiculous.

I took plenty of exams doped up on painkillers or muscle relaxers. They don’t affect my brain to the point I can’t focus. But i do have to make an effort to think. But a test is only an hour…so power through, then go home and nap in your sweatpants!.

I wish i had some practical advice for you, but I’d take percocet or vicodin for my cramps so I’m really no help in the non-Rx department. Could you call up your obgyn for a prescription? After the first hour my brain would settle down if i took one of those tablets–sometimes i’d only take half if i wasn’t sure how i’d feel. Advil doesn’t do jack squat in my opinion (unless you start taking it regularly a few days before you START your period). If you take it for a few days before it’ll help significantly though.

Lady time=no fun.

 

The topic ‘I think my body is about to break in half. Help!’ is closed to new replies.

Find Amazing Vendors